# SDR AALA202104019018

- Difficulty date: March 17, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 32,540 hours, 13,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO FLOOR STRUCTURE LEFT TRANSITION PANEL CORRODED FROM STA 480 TO STA 500. TRANSITION PANEL REPLACED AND SPLICED PER SRM 53-00-53-2R.
